MathSciNet Relay Station
MathSciNet bibliographic data
MR733916 (85d:22024) 22E30 (43A15 46E99)
Lohoué, N.; Rychener, Th. Some function spaces on symmetric spaces related to convolution operators. J. Funct. Anal. 55 (1984), no. 2, 200–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement